Alert archive / Missouri / Tornado Warnings in 2010
Tornado Warning 19, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 16, 2010, 9:21 PM CDT for McDonald County, Newton County, Missouri. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2010, 9:21 PM CDT (02:21 UTC)
- Expired
- May 16, 2010, 9:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties McDonald County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 111 km from the middle of the area, began a volume at 02:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 9:31 PM CDT | HAIL 1 | Seneca, MO | QUARTER SIZE HAIL NEAR HIGHWAY CC AND MAPLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 547 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
400
WFUS53 KSGF 170221
TORSGF
MOC119-145-170245-
/O.NEW.KSGF.TO.W.0019.100517T0221Z-100517T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 PM CDT SUN MAY 16 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL MCDONALD COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 945 PM CDT.
* AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR SENECA...OR 12 MILES WEST OF NEOSHO...MOVING SOUTHEAST
AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE GOODMAN...RACINE AND SENECA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3684 9463 3688 9463 3694 9457 3682 9430
3667 9449
TIME...MOT...LOC 0221Z 313DEG 18KT 3685 9455
$$
KARDELL3 follow-up statements
358 WWUS53 KSGF 170229 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 929 PM CDT SUN MAY 16 2010 MOC119-145-170245- /O.CON.KSGF.TO.W.0019.000000T0000Z-100517T0245Z/ NEWTON MO-MCDONALD MO- 929 PM CDT SUN MAY 16 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTH CENTRAL MCDONALD AND SOUTHWESTERN NEWTON COUNTIES... AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO NEAR SENECA...OR 11 MILES WEST OF NEOSHO...MOVING SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE GOODMAN AND SENECA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3685 9462 3690 9456 3677 9436 3667 9449 TIME...MOT...LOC 0229Z 325DEG 16KT 3682 9454 $$ KARDELL
387 WWUS53 KSGF 170237 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 937 PM CDT SUN MAY 16 2010 MOC119-145-170245- /O.CON.KSGF.TO.W.0019.000000T0000Z-100517T0245Z/ NEWTON MO-MCDONALD MO- 937 PM CDT SUN MAY 16 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTH CENTRAL MCDONALD AND SOUTHWESTERN NEWTON COUNTIES... AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO 10 MILES NORTHWEST OF GOODMAN...OR 10 MILES WEST OF NEOSHO...MOVING SOUTHEAST AT 20 MPH. QUARTER SIZE HAIL HAS BEEN REPORTED WITH THIS STORM NEAR SENECA. LOCATIONS IMPACTED INCLUDE GOODMAN. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3683 9461 3688 9453 3677 9436 3667 9449 TIME...MOT...LOC 0236Z 325DEG 16KT 3679 9452 $$
745 WWUS53 KSGF 170251 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 951 PM CDT SUN MAY 16 2010 MOC119-145-170259- /O.EXP.KSGF.TO.W.0019.000000T0000Z-100517T0245Z/ NEWTON MO-MCDONALD MO- 951 PM CDT SUN MAY 16 2010 ...THE TORNADO WARNING FOR SOUTHWESTERN NEWTON COUNTIES HAS EXPIRED... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE CIRCULATION THAT PROMPTED THE WARNING HAS NOW ENTERED NORTHERN MCDONALD COUNTY. A TORNADO WARNING CONTINUES FOR MCDONALD COUNTY UNTIL 1030 PM. LAT...LON 3683 9461 3688 9453 3677 9436 3667 9449 TIME...MOT...LOC 0237Z 325DEG 16KT 3679 9452 $$ KARDELL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 16, 7:05 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, May 16, 7:05 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 705 PM CDT SUN MAY 16 2010 ...UPDATE TO AVIATION... .DISCUSSION... MAIN CONCERNS FOR THE FORECAST CONTINUES TO REVOLVE AROUND THE POTENTIAL FOR PRECIPITATION ACROSS THE OZARKS AND...IN THE SHORT TERM...THE POTENTIAL FOR STRONG STORMS THIS AFTERNOON INTO THIS EVENING. THE AREA OF HEAVY RAINFALL AND EMBEDDED THUNDERSTORMS THAT BROUGHT OVER AN INCH OF RAIN TO MANY LOCATIONS HAS LIFTED NORTHEAST OF THE OZARKS AND SHOULD CONTINUE TO MOVE TO THE EAST THIS EVENING. HOWEVER...IN THE WAKE OF THIS MORNING SYSTEM...PARTIALLY CLEARING HAS ALLOW THE ATMOSPHERE TO RECOVER A BIT AND ACTUALLY DESTABILIZE. SURFACE BASE CAPE VALUES ACROSS THE REGION RANGED FROM 500 TO 1500 J/KG WITH MODEST LAPSE RATES. THE APPROACH OF SURFACE LOW PRESSURE FORM THE WEST IN COMBINATION WITH AN UPPER LEVEL TROUGH MOVING EAST ACROSS THE PLAINS AND AN ASSOCIATED JET MAX THAT WILL PLACE THE REGION IN THE LEFT EXIT REGION WILL ALL PROVIDE THE SYSTEM WITH MID AND UPPER LEVEL SUPPORT FOR THE DEVELOPMENT OF THUNDERSTORMS. THIS CAN BE NOTED ON THE LATEST REGIONAL RADAR WITH SEVERAL LINES OF THUNDERSTORMS MOVING EAST ACROSS THE REGION. AS THE UPPER LEVEL TROUGH AND JET MAX MOVE CLOSER TO THE REGION THE POSSIBILITY OF STRONG TO BORDERLINE SEVERE THUNDERSTORMS WILL INCREASE. THE STRONGEST STORMS WOULD BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. CURRENT SHEAR VALUE DO NOT APPEAR TO BE SUPPORTIVE OF TORNADO DEVELOPMENT BUT ANY STORM THAT CAN ROTATE MAY PRODUCE A TORNADO. THE MODELS CONTINUE TO INDICATE A RATHER UNORGANIZED PATTERN FOR THE UP COMING WEEK WITH A RIDGE BUILDING OVER THE AREA THROUGH TUESDAY BEFORE IT IS UNDERCUT BY A WEAK UPPER LEVEL LOW THAT BRING THE CHANCE OF RAINFALL BACK TO THE REGION BY LATE WEDNESDAY NIGHT. THE RAIN CHANCES THEN HANG OUT THROUGH THE END OF THE WORK WEEK. OVERALL THE PATTERN IS A FAIRLY WET ONE WITH TEMPERATURES EXPECTED TO BE BELOW NORMAL AS INITIALLY NORTHWEST FLOW AND THEN CLOUD COVER HELPS TO KEEP HIGH TEMPERATURES IN CHECK MUCH OF THE WEEK. WARMING MID LEVEL TEMPERATURES ATTEMPT TO MOVE OVER THE REGION BY THE NEXT WEEKEND WHICH...DESPITE THE EXPECTED CLOUD COVER WOULD HELP TEMPERATURES CLIMB TO AROUND 80 DEGREES. HATCH && .AVIATION... FOR THE 17/0000Z KSGF/KJLN/KBBG TAFS...SFC LOW PRESSURE THAT EXTENDS FROM WESTERN TN INTO AR WILL CONTINUE TO PUSH EAST OF THE REGION TONIGHT. ABUNDANT LOW LEVEL MOISTURE SHOULD LEAD TO STRATUS REDEVELOPMENT THIS EVENING AS LOWER LEVELS COOL. A LITTLE MIXING IN THE WAKE OF THE DEPARTING LOW MAY KEEP THE OVERALL VISIBILITY UP A BIT MORE THAN LAST NIGHT...BUT IFR CEILINGS LOOK TO BE COMMON INTO MONDAY MORNING BEFORE GRADUALLY LIFTING INTO THE MVFR CATEGORY BY MIDDAY. CAN'T RULE OUT SOME SHOWERS AT TIMES DURING THE TAF PERIOD...BUT RAIN SHOULD LOCALIZED. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 16, 3:36 PM CDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 336 PM CDT SUN MAY 16 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-172045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 336 PM CDT SUN MAY 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. HAZARDS WEATHER RISK... ELEVATED FLOODING RISK. LIMITED HAIL RISK FOR HAIL TO THE SIZE OF QUARTERS. LIMITED RISK OF WINDS IN EXCESS OF 60 MPH. LIMITED LIGHTNING RISK. ELEVATED RISK OF DENSE FOG. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS THE MISSOURI OZARKS THIS AFTERNOON INTO THIS EVENING. LOCALIZED ADDITIONAL RAINFALL AMOUNTS AROUND AN INCH ARE POSSIBLE WITH THE STORMS THIS AFTERNOON...WHICH WILL LEAD TO A LOCALIZED ELEVATED THREAT FOR FLOODING. ELEVATED INSTABILITY WILL INCREASE ACROSS SOUTHERN MISSOURI THIS AFTERNOON...WHICH WILL RESULT IN A LIMITED RISK FOR A FEW STORMS CAPABLE OF PRODUCING MARGINALLY SEVERE HAIL AND WINDS IN EXCESS OF 60 MPH ACROSS SOUTHERN MISSOURI THROUGH THIS EVENING. THERE IS AN ELEVATED RISK FOR THE DEVELOPMENT OF DENSE FOG AGAIN TONIGHT AS A SATURATED AIR MASS REMAINS IN PLACE AHEAD OF AN APPROACHING AREA OF LOW PRESSURE. AS THE LOW MOVES OVER THE REGION...VISIBILITIES WILL FALL TO A HALF MILE OR LESS AT TIMES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS DURING THE MIDDLE AND LATER PORTIONS OF THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Local storm report, May 16, 5:15 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL DIAMOND 37.00N 94.32W
05/16/2010 E0.88 INCH NEWTON MO PUBLIC
PUBLIC REPORT OF GOLF BALL SIZED HAIL AND CLOUD ROTATION.
SHERIFFS DEPUTY REPORTED NICKEL SIZED HAIL IN THAT AREA.
PUBLIC REPORT RELAYED BY NEWTON COUNTY 911.
&&
DSALocal storm report, May 16, 6:48 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD DIAMOND 37.00N 94.32W
05/16/2010 NEWTON MO LAW ENFORCEMENT
CITY POLICE REPORT MINOR FLOODING TO TWO HOMES FROM
THUNDERSTORM. WATER ALREADY RECEDING.
&&
DSALocal storm report, May 16, 8:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM HAIL 5 WSW MELROSE 37.00N 95.04W
05/16/2010 E2.75 INCH CHEROKEE KS TRAINED SPOTTER
TRAINED SPOTTERS REPORTED BASEBALL HAIL ALONG THE KANSAS
AND OKLAHOMA STATE LINE. BASEBALL HAIL OCCURRED FROM 1
MILE WEST OF HIGHWAY 59 TO 3 MILES EAST OF HIGHWAY 59 AND
ABOUT 2 TO 3 MILES INTO OKLAHOMA.
&&
ANGLESpecial weather statement, May 16, 8:46 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 846 PM CDT SUN MAY 16 2010 MOZ088-093-170215- JASPER MO-NEWTON MO- 846 PM CDT SUN MAY 16 2010 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN NEWTON AND SOUTHERN JASPER COUNTIES UNTIL 915 PM CDT... AT 838 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WESTERN JOPLIN...OR 6 MILES EAST OF GALENA...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE AIRPORT DRIVE...ATLAS...BROOKLYN HEIGHTS...CARL JUNCTION...CARTERVILLE...CLIFF VILLAGE...DENNIS ACRES...DIAMOND...DUENWEG...DUQUESNE...FIDELITY...IRON GATES... JOPLIN...LAKESIDE...LEAWOOD...OAKLAND PARK...REDINGS MILL...REEDS... RITCHEY...SAGINAW...SHOAL CREEK DRIVE...SHOAL CREEK ESTATES...SILVER CREEK AND WEBB CITY. INTERSTATE 44 BETWEEN MILE MARKERS 2 AND 27 WILL ALSO BE IMPACTED BY THIS STORM. PEOPLE IN NORTHERN NEWTON AND SOUTHERN JASPER COUNTIES...INCLUDING JOPLIN...LEAWOOD...SHOAL CREEK DRIVE...WEBB CITY...AIRPORT DRIVE... IRON GATES...SILVER CREEK...SAGINAW...DUQUESNE...CARTERVILLE AND DUENWEG...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. KARDELL
Local storm report, May 16, 8:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FLOOD AVA 36.95N 92.66W
05/16/2010 DOUGLAS MO LAW ENFORCEMENT
FLOODING REPORTED AT ROUTE Y...ROUTE U...AND ROUTE FF IN
AVA.
&&
ANGLELocal storm report, May 16, 8:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
856 PM CDT SUN MAY 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL JOPLIN 37.08N 94.51W
05/16/2010 E0.50 INCH JASPER MO LAW ENFORCEMENT
PEA TO DIME SIZE HAIL REPORTED
&&
ANGLEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 9:43 PM CDT | Tornado Warning | SGF | McDonald | 33 min |
| May 17, 3:54 AM CDT | Dense Fog Advisory | SGF | Barry, Christian, Dade, Dallas, Dent, Douglas and 19 more | 3 hr |
| May 17, 12:31 PM CDT | River Flood Warning | SGF | Pulaski | 9 hr |
| May 17, 12:53 PM CDT | Areal Flood Advisory | SGF | Barry, Benton, Camden, Christian, Dallas, Dent and 22 more | 18 hr |
Nearby
Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.